Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 3, Pages 483-496
http://dx.doi.org/10.1155/S0161171285000539

Ordered Cauchy spaces

Department of Pure and Applied Mathematics, Washington State University, Pullman 99164-2930, WA, USA

Received 1 May 1985

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. C. Kent and R. Vainio, “Ordered Cauchy spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 3, pp. 483-496, 1985. doi:10.1155/S0161171285000539